# SDR DALA1211736313

- Difficulty date: February 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 54,499 hours, 6,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN FLOORBEAM DAMAGED AT STA 740 LT BY GROUND CREW.  C/W PERMANENT REPAIR ON FWD CARGO COMP UPPER CHORD AND WEB BS 740 PER ER/A 500649-14.
